# SDR CALA2012052900371

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6545871149
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED LOWER AFT CORNER OF R1 DOOR INTERIOR-PN69-45871- 508.  R & R ANGLE PN 65-45871-149, REF SRM 51-40-02.
